# SDR AALA20141108013

- Difficulty date: November 8, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 2,743 hours, 1,622 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, SPEED 85 KNOTS.  ACFT WEIGHT 126,000 POUNDS.  MASTER CAUTION LIGHT ILLUMINATED DURING TAKEOFF. POST FLIGHT DATA FROM THE MULTIPURPOSE CONTROL & DISPLAY UNIT SHOWED NO LATCHED FAULTS.  PERFORMED GND SCANNING TASK OF CENTRAL WIRING SYS IAW MM 31-50-00-710 WITH NO FAULTS FOUND.  INSPECTED ACFT IAW MM 05-51016 WITH NO DEFECTS NOTED.
